# SDR WTAA950130

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120175
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flap Actuator
- Part number: 3203001007
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SBA - FLAP CONTROL FAULT REPORTED ON FLAPS DURING LANDING.  OUTBOARD PAIR WOULD NOT GO PAST 10 DEGREES.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT OUTBOARD FLAP ACTUATOR AND PERFORMED OPERATIONAL CHECK OF FLAP SYSTEM AND FOUND SYSTEM TO CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (W)
